# SDR HSRR2011122800001

- Difficulty date: December 28, 2011
- Submitted: December 30, 2011
- Operation: General aviation
- Filed by: Lynch Flying Service Inc, repair station HSRR811E
- Aircraft: N265EJ
- Make and model: Beech B200
- Aircraft serial: BB911
- Aircraft time: 8,113 hours, 8,447 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Pax Door
- Part time: 8,113 hours, 8,447 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS INSIDE DOOR STRUCTURE FOUND.
